Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle_Publicacion

Asymptotic models for free boundary flow in porous media

Abstract: We provide rigorous asymptotic models for the free boundary Darcy and Forchheimer problem under the assumption of weak nonlinear interaction, in a regime in which the steepness parameter of the interface is considered to be very small. The models we derive capture the nonlinear interaction of the original free boundary Darcy and Forchheimer problem up to quadratic terms. Furthermore, we provide models that consider both the two-dimensional and three-dimensional cases, with and without bottom topography.

 Autoría: Granero-Belinchón R., Scrobogna S.,

 Fuente: Physica D: Nonlinear Phenomena, Volume 392, Pages 1-16

Editorial: Elsevier

 Fecha de publicación: 01/05/2019

Nº de páginas: 16

Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.physd.2019.02.013

ISSN: 0167-2789,1872-8022

Proyecto español: SEV-2017-0718 ; MTM2017-82184-R

Url de la publicación: https://doi.org/10.1016/j.physd.2019.02.013

Autores/as

SCROBOGNA, STEFANO